# SDR COMA0160835

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 12,550 hours, 11,612 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 504175
- Condition: Blew Out
- Location: Acm
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT #5001.  L/H ACM UNCONTROLLABLE, AFT EQUIP BAY FILLED WITH SMOKE.REPLACED DEFECTIVE TURBINE INLET DUCT SLEEVE.
